# SDR AALA202311286275

- Difficulty date: November 20, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 63,543 hours, 26,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT FLOOR TRANSITION PANEL UPPER SURFACE AT BS 500, LBL 24. REPAIRED TRANSITION PANEL PER SRM 53-00-53-2R-5.
